# SDR DALA2025020700957

- Difficulty date: February 5, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 93,507 hours, 42,268 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3243 DISC: ON TAXI OUT FA'S CALLED AND ADVISED MULTIPLE OXY MASKS DROPPED FROM OVERHEAD. C/A: ONLY AFT GALLEY MASKS DROPPED. RESECURED REF A320 AMM 3521. MASKS SECURED GENERATORS NOT ACTIVATED. (LP: 6352682)
